# SDR SIMA20131122001

- Difficulty date: November 22, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 29,250 hours, 24,991 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Anti-Ice Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON FLIGHT 3269 DURING THE CLIMB IN ICING CONDITIONS CREW RECEIVED AN EICAS WING A/I FAIL MESSAGE & A NO ICE/AI ON MESSAGE.  THE CREW COMPLIED WITH AOM VOL 1 PROCEDURES & CONTACTED SOC/MOC.  AN EMERGENCY WAS DECLARED, DUE TO EN ROUTE WEATHER THE CREW ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPAIRED 3 BROKEN WIRES AT WING 1 ANTI-ICE VLV WIRE 122-0124-20, W122-0121-24 & W122-0126-20 IAW SWPM 20-21-00 & WIRE M 30-10-50.  THE AIRCRAFT WAS RETURNED TO SERVICE.
